Periodic solutions of abstract differential equations: the Fourier method

Leopold Herrmann

Czechoslovak Mathematical Journal (1980)

  • Volume: 30, Issue: 2, page 177-206
  • ISSN: 0011-4642

How to cite

top

Herrmann, Leopold. "Periodic solutions of abstract differential equations: the Fourier method." Czechoslovak Mathematical Journal 30.2 (1980): 177-206. <http://eudml.org/doc/13191>.

@article{Herrmann1980,
author = {Herrmann, Leopold},
journal = {Czechoslovak Mathematical Journal},
keywords = {periodic solutions of abstract and partial differential equations; Fourier method; regularity of solutions; energy; regularization procedure; weakly nonlinear problems; second order elliptic operator},
language = {eng},
number = {2},
pages = {177-206},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Periodic solutions of abstract differential equations: the Fourier method},
url = {http://eudml.org/doc/13191},
volume = {30},
year = {1980},
}

TY - JOUR
AU - Herrmann, Leopold
TI - Periodic solutions of abstract differential equations: the Fourier method
JO - Czechoslovak Mathematical Journal
PY - 1980
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 30
IS - 2
SP - 177
EP - 206
LA - eng
KW - periodic solutions of abstract and partial differential equations; Fourier method; regularity of solutions; energy; regularization procedure; weakly nonlinear problems; second order elliptic operator
UR - http://eudml.org/doc/13191
ER -

References

top
  1. S. Agmon, Lectures on elliptic boundary value problems, Van Nostrand, Princeton-New Jersey 1965. (1965) Zbl0142.37401MR0178246
  2. O. V. Běsov V. P. Iljin S. M. Nikol'skij, Integral representations of functions and embedding theorems, (Russian.) Izd. Nauka, Moskva 1975. (1975) MR0430771
  3. A. I. Hinčin, Continued fractions, (Russian.) Fizmatgiz, Moskva 1961. (1961) 
  4. A. Kufner J. Kadlec, Fourier series, Academia, Praha 1971. (1971) Zbl0215.17901MR0393989
  5. O. A. Ladyženskaja, Mixed problem for a hyperbolic equation, (Russian.) Gos. izd. teh.-teor. lit., Moskva 1953. (1953) MR0071631
  6. J.-L. Lions, Equations différentielles opérationnelles et problèmes aux limites, Springer-Verlag, Berlin-Göttingen-Heidelberg 1961. (1961) Zbl0098.31101MR0153974
  7. J.-L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Paris 1969. (1969) Zbl0189.40603MR0259693
  8. J.-L. Lions E. Magenes, Problèmes aux limites non homogenes et applications I, Dunod, Paris 1968. (1968) Zbl0165.10801
  9. J. Nečas, Les méthodes directes en théorie des équations elliptiques, Academia, Praha 1967. (1967) MR0227584
  10. B. Novák, Remark on periodic solutions of linear wave equation in one dimension, Comment. Math. Univ. Carolinae 15 (1974), 513 - 519. (1974) Zbl0301.35053MR0355354
  11. G. Prodi A. Ambrosetti, Analisi nonlineare. Scuola normale superiore, Pisa 1973. (1973) 
  12. P. H. Rabinowitz, 10.1002/cpa.3160200105, Comm. Pure Appl. Math. 20 (1967), 145-205. (1967) Zbl0152.10003MR0206507DOI10.1002/cpa.3160200105
  13. I. Straškraba, Existence and uniqueness of periodic solutions of linear differential equations in Banach spaces, Czechoslovak Math. J. (to appear). Zbl0522.34055MR0646712
  14. H. Triebel, Höhere Analysis, VEB, Berlin 1972. (1972) Zbl0257.47001
  15. O. Vejvoda, al., Partial differential equations: time periodic solutions, Sijthoff-Nordhoff (to appear). Zbl0501.35001

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.